# SDR AWXA200501037

- Difficulty date: August 25, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602108
- Part serial: 117
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED 1 CRACK, .375 INCHES IN LENGTH, LOCATED ON THE BOTTOM OF THE NR 5 SLAT SKIN BELOW THE OUTBOARD AUXILIARY TRACK.  MAINTENANCE REMOVED CRACKS FROM NR 5 SLAT SKIN IAW BOEING 737-300 SRM 57-43-01-2.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2.  INSTALLED FABRICATED REPAIR PARTS AT THE BOTTOM OF THE NR 5 SLAT, BELOW OUTBOARD AUXILIARY TRACK IAW BOEING 737-300 SRM 57-43-01-2.
